Linearization of multi-frequency quasi-periodically forced circle flows beyond Brjuno condition
MetadataShow full metadata
In this article, we considered the linearization of analytic quasi-periodically forced circle flows. We generalized the rotational linearization of systems with two-dimensional base frequency to systems with any finite dimensional base frequency case. Meanwhile, we relaxed the arithmetical limitations on the base frequencies. Our proof is based on a generalized Kolmogorov–Arnold–Moser (KAM) scheme.
CitationLiang, Z., Jin, T., Wang, J., & Shan, Y. (2020). Linearization of multi-frequency quasi-periodically forced circle flows beyond Brjuno condition. Electronic Journal of Differential Equations, 2020(22), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.